# SDR IPXA2023112413955

- Difficulty date: November 16, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N5002143
- Part serial: 0864001
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT: #1 ENGINE PYLON O/B AFT. SKIN HAS CORROSION AT INNER SKIN APP. STA 154. NO DOT. VERIFIED COMPLIED WITH FINAL EA 757-5450-27-A3447 REV -. AND UPS EO 88763-REQ1
